Projective modules and approximation couples
Compositio Mathematica, Volume 74 (1990) no. 2, p. 165-168
@article{CM_1990__74_2_165_0,
     author = {Grover, V. K. and Sankaran, N.},
     title = {Projective modules and approximation couples},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {74},
     number = {2},
     year = {1990},
     pages = {165-168},
     zbl = {0717.13006},
     mrnumber = {1047738},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__74_2_165_0}
}
Grover, V. K.; Sankaran, N. Projective modules and approximation couples. Compositio Mathematica, Volume 74 (1990) no. 2, pp. 165-168. http://www.numdam.org/item/CM_1990__74_2_165_0/

1 M. Artin, Algebraic approximation of structures over complete local rings. Inst. Hautes Etudes Sci. 36 (1969) 23-68. | Numdam | MR 268188 | Zbl 0181.48802

2 S. Lang, On Quasi algebraic closure. Ann. Math. 55 (1952) 379-390. | MR 46388 | Zbl 0046.26202

3 H. Lindel and W. Lutkebohmert, Projective Moduln uber polynomialen Erweiterungen von Potenzreihen algebren. Archiv. der Math. 28 (1977) 51-54. | MR 435078 | Zbl 0351.13006

4 P. Robba, Propriété d'approximation pour les éléments algebriques. Compositio Mathematica 63 (1987) 3-14. | Numdam | MR 906376 | Zbl 0649.13005

5 H. Schoutens, Approximation properties for some non-Noetherian local rings. Pacific Jl. of Math. 131 (1988) 331-359. | MR 922223 | Zbl 0608.13008